# SDR AALA202201119522

- Difficulty date: January 6, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 71,593 hours, 28,383 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HORIZONTAL STABILIZER REAR SPAR AREA - # 5 ELEVATOR HINGE BEARING IS CORRODED. REPLACED HINGE FITTING PER AMM 55-16-42-400-001-A.
